# SDR 7AHR201204112459

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 706
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAMS AT BS 706 AT RBL 45. REMOVED CORROSION FROM FLOORBEAM BS 706. CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS FOR FLOORBEAM AND INSTALLED ALL REPAIR PARTS IAW CURRENT SRM.
